# SDR SWAA2012022001563

- Difficulty date: February 12, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 58,341 hours, 48,143 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 6569646
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIRE BOX LOWER ATTACH ANGLE BROKEN.  REMOVED BROKEN ANGLE IAW SRM & DWG.
